# SDR COMA2011011850008

- Difficulty date: January 14, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N967CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7134
- Aircraft time: 34,329 hours, 29,660 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Shutoff Valve
- Part number: 32144424
- Part serial: 918
- Condition: Faulty
- Location: Zone 200
- Part time: 28,159 hours, 25,392 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE TO CLE RECEIVED WING OVERHEAT WARNING MSG IN STBY MODE.  EMERGENCY DECLARED, WING OVERHEAT WARNING WENT OUT PRIOR TO APPROACH.  A/C LANDED SAFELY AT CLE.  REMOVED AND REPLACED MODULATION SHUTOFF VALVE.
